MathSciNet Relay Station
MathSciNet bibliographic data
MR2028528 60J80 (60F05 60K05)
Yanev, George P.; Mitov, Kosto V.; Yanev, Nick M. Critical branching regenerative processes with migration. J. Appl. Statist. Sci. 12 (2003), no. 1, 41–54.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement